Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/4663
Title: | Surface polaritons in symmetry planes of biaxial crystals |
Authors: | Furs, A. N. Galynsky, Vladimir M. Barkovsky, L. M. |
Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика |
Issue Date: | 2005 |
Citation: | Journal of Physics A: Mathematical and General.— 2005.— Vol. 38.— P. 8083–8101 |
Abstract: | An integral approach is presented in the theory of surface electromagnetic waves propagating along the plane interface of bianisotropic non-absorbing media including optically active gyrotropic and bigyrotropic ones. This approach gives a uniform way of obtaining the dispersion equation for surface polaritons for an arbitrary cut section of the bianisotropic crystals and allows us to establish the existence conditions of surface polaritons. An example of application of this approach for the boundary of bianisotropic and isotropic media is given. |
URI: | http://elib.bsu.by/handle/123456789/4663 |
Appears in Collections: | Кафедра теоретической физики и астрофизики (статьи) |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2005_Surface polaritons in symmetry planes of biaxial crystalsl.pdf | 332,41 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.